Translator Disclaimer
October 2002 Regularity of quasi-stationary measures for simple exlusion in dimension d≥5
Amine Asselah, Pablo A. Ferrari
Ann. Probab. 30(4): 1913-1932 (October 2002). DOI: 10.1214/aop/1039548376

Abstract

We consider the symmetric simple exclusion process on $\ZZ^d$, for $d\geq 5$, and study the regularity of the quasi-stationary measures of the dynamics conditioned on not occupying the origin. For each $\rho\in ]0,1[$, we establish uniqueness of the density of quasi-stationary measures in $L^2(d\nur)$, where $\nur$ is the stationary measure of density $\rho$. This, in turn, permits us to obtain sharp estimates for $P_{\nur}(\tau>t)$, where $\tau$ is the first time the origin is occupied.

Citation

Download Citation

Amine Asselah. Pablo A. Ferrari. "Regularity of quasi-stationary measures for simple exlusion in dimension d≥5." Ann. Probab. 30 (4) 1913 - 1932, October 2002. https://doi.org/10.1214/aop/1039548376

Information

Published: October 2002
First available in Project Euclid: 10 December 2002

zbMATH: 1014.60089
MathSciNet: MR1944010
Digital Object Identifier: 10.1214/aop/1039548376

Subjects:
Primary: 60J25, 60K35, 82C22

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.30 • No. 4 • October 2002
Back to Top